Alert archive / Illinois / Wind Advisories in 2010

Wind Advisory 3, NWS Lincoln, IL

April 29, 201035 counties in Illinois

NWS Lincoln, IL issued this wind advisory at Apr 29, 2010, 3:50 AM CDT for 35 counties in Illinois. It took effect at Apr 29, 2010, 11:00 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 29, 2010, 3:50 AM CDT (08:50 UTC)
In effect from
Apr 29, 2010, 11:00 AM CDT
Expired
Apr 29, 2010, 7:00 PM CDT
In force
8 hr
Issued by
NWS Lincoln, IL
All 35 counties

Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Fulton County, IL, Jasper County, IL, Knox County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 42 km from the middle of the area, began a volume at 08:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.8 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2010-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2010-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1537 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

864 
WWUS73 KILX 290850
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
350 AM CDT THU APR 29 2010

...WIND ADVISORY IN EFFECT FOR LATE THIS MORNING INTO EARLY THIS
EVENING...

.A STRENGTHENING WEATHER SYSTEM IN THE PLAINS WILL TIGHTEN THE
GRADIENT OVER THE AREA TODAY. THIS WILL CAUSE SUSTAINED WINDS TO
INCREASE THIS MORNING...REACHING 20 TO 30 MPH BY THIS
AFTERNOON...WITH GUSTS OF 40 TO 45 MPH.  

ILZ027>031-036>038-040>057-061-291500-
/O.NEW.KILX.WI.Y.0003.100429T1600Z-100430T0000Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...
MATTOON...SHELBYVILLE
350 AM CDT THU APR 29 2010

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT
THIS EVENING. 

* TIMING...11 AM THIS MORNING TO 7 PM CDT THIS EVENING.

* WINDS...SOUTHERLY WINDS WILL INCREASE TO 20 TO 30 MPH...WITH
  GUSTS UP TO 45 MPH.

* IMPACTS...DRIVING CONDITIONS WILL BECOME DIFFICULT AS THE WINDS
  INCREASE ESPECIALLY FOR LIGHTWEIGHT OR HIGH PROFILE VEHICLES. IN
  ADDITION...LOOSE OR LIGHTWEIGHT OBJECTS COULD BE TOSSED AROUND
  OR BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

AUTEN
4 follow-up statements
160 
WWUS73 KILX 291451
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
951 AM CDT THU APR 29 2010

...VERY WINDY CONDITIONS EXPECTED TODAY...

.A STRENGTHENING WEATHER SYSTEM IN THE PLAINS WILL TIGHTEN THE
GRADIENT OVER THE AREA TODAY. THIS WILL CAUSE SUSTAINED WINDS TO
RANGE FROM 25 TO 35 MPH THROUGH THIS AFTERNOON...WITH GUSTS OF 40
TO 45 MPH.

ILZ027>031-036>038-040>057-061-292000-
/O.CON.KILX.WI.Y.0003.100429T1600Z-100430T0000Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...
MATTOON...SHELBYVILLE
951 AM CDT THU APR 29 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* TIMING...THROUGH 7 PM CDT THIS EVENING.

* WINDS...SOUTHERLY WINDS WILL RANGE FROM 25 TO 35 MPH...WITH
  GUSTS UP TO 45 MPH.

* IMPACTS...DRIVING CONDITIONS WILL BE DIFFICULT AS THE WINDS
  INCREASE...ESPECIALLY FOR LIGHTWEIGHT OR HIGH PROFILE VEHICLES.
  IN ADDITION...LOOSE OR LIGHTWEIGHT OBJECTS COULD BE TOSSED
  AROUND OR BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
GEELHART
119 
WWUS73 KILX 291710
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
1210 PM CDT THU APR 29 2010

...VERY WINDY CONDITIONS EXPECTED TODAY...

.A STRENGTHENING WEATHER SYSTEM IN THE PLAINS WILL TIGHTEN THE
GRADIENT OVER THE AREA TODAY. THIS WILL CAUSE SUSTAINED WINDS TO
RANGE FROM 25 TO 35 MPH THROUGH THIS AFTERNOON...WITH GUSTS OF
40 TO 45 MPH.

ILZ062-063-066>068-071>073-292030-
/O.EXA.KILX.WI.Y.0003.000000T0000Z-100430T0000Z/
CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...EFFINGHAM...FLORA...LAWRENCEVILLE
1210 PM CDT THU APR 29 2010

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* TIMING...THROUGH 7 PM CDT THIS EVENING.

* WINDS...SOUTHERLY WINDS WILL RANGE FROM 25 TO 30 MPH...WITH
  GUSTS UP TO 40 MPH.

* IMPACTS...DRIVING CONDITIONS WILL BE DIFFICULT AS THE WINDS 
  INCREASE...ESPECIALLY FOR LIGHTWEIGHT OR HIGH PROFILE 
  VEHICLES. IN ADDITION...LOOSE OR LIGHTWEIGHT OBJECTS COULD BE 
  TOSSED AROUND OR BECOME AIRBORNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ILZ027>031-036>038-040>057-061-292030-
/O.CON.KILX.WI.Y.0003.000000T0000Z-100430T0000Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...
MATTOON...SHELBYVILLE
1210 PM CDT THU APR 29 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* TIMING...THROUGH 7 PM CDT THIS EVENING.

* WINDS...SOUTHERLY WINDS WILL RANGE FROM 25 TO 35 MPH...WITH
  GUSTS AROUND 45 MPH AT TIMES.

* IMPACTS...DRIVING CONDITIONS WILL BE DIFFICULT AS THE WINDS 
  INCREASE...ESPECIALLY FOR LIGHTWEIGHT OR HIGH PROFILE 
  VEHICLES. IN ADDITION...LOOSE OR LIGHTWEIGHT OBJECTS COULD BE 
  TOSSED AROUND OR BECOME AIRBORNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH AREEXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
GEELHART
891 
WWUS73 KILX 292022
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
322 PM CDT THU APR 29 2010

...VERY WINDY CONDITIONS EXPECTED TO SUBSIDE EARLY THIS EVENING...

ILZ027>031-036>038-040>057-061>063-066>068-071>073-300000-
/O.CON.KILX.WI.Y.0003.000000T0000Z-100430T0000Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...
MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE
322 PM CDT THU APR 29 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* TIMING...THE HIGHEST WINDS ARE EXPECTED THROUGH 5 PM...THEN WILL
  DIMINISH EARLY THIS EVENING. 

* WINDS...SOUTHERLY WINDS WILL GUST FROM 40 TO 50 MPH OVER MANY
  AREAS THROUGH 5 PM. AREAS SOUTH OF I-70...AND NORTHWEST OF THE
  ILLINOIS RIVER...WILL SEE SOMEWHAT LOWER GUSTS...ALTHOUGH STILL
  GUSTING FROM 35 TO 40 MPH AT TIMES.

* IMPACTS...DRIVING CONDITIONS WILL BE DIFFICULT...ESPECIALLY FOR
  LIGHTWEIGHT OR HIGH PROFILE VEHICLES. IN ADDITION...LOOSE OR
  LIGHTWEIGHT OBJECTS COULD BE TOSSED AROUND OR BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
GEELHART
996 
WWUS73 KILX 300003
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
703 PM CDT THU APR 29 2010

...STRONG WINDS BEGINNING TO SUBSIDE ACROSS CENTRAL ILLINOIS...

ILZ027>031-036>038-040>057-061>063-066>068-071>073-300115-
/O.EXP.KILX.WI.Y.0003.000000T0000Z-100430T0000Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...
MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE
703 PM CDT THU APR 29 2010

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

SUSTAINED WINDS HAVE GENERALLY DROPPED INTO THE 20 TO 30 MPH
RANGE EARLY THIS EVENING. A FEW WIND GUSTS IN EXCESS OF 40 MPH
WILL CONTINUE TO BE POSSIBLE FOR THE NEXT HOUR OR TWO BEFORE WINDS
SUBSIDE EVEN FURTHER LATER THIS EVENING. AS A RESULT...THE WIND
ADVISORY WAS ALLOWED TO EXPIRE.

$$

BARNES

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this wind advisory went out at Apr 29, 3:30 AM CDT, 20 minutes earlier.

Area forecast discussion, Apr 29, 3:30 AM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
330 AM CDT THU APR 29 2010

.DISCUSSION...
ISSUED 312 AM CDT THU APR 29 2010

INITIAL FORECAST CONCERN IS IF WIND ADVISORY NEED THIS AFTERNOON.
00Z SHORT RANGE MODELS CONTINUE SLOWER TRENDS OF MOVING IN NEXT
STORM SYSTEM AND SPC CONTINUES SLIGHT RISK OF SEVERE STORMS ACROSS
IL FRI AFTERNOON/EVENING. STILL A HEAVY RAIN THREAT IN SE IL SAT
NIGHT WHERE OVER 1 INCH OF RAIN LIKELY AS SURFACE WAVE MOVES NE
ALONG THE FRONTAL BOUNDARY NEAR SE IL. SPC CONTINUES SLIGHT RISK
OF SEVERE STORMS LATE SAT AFTERNOON/EVENING FROM DANVILLE TO
SHELBYVILLE SE. WENT A COUPLE DEGREES WARMER THAN SIMILAR MET/MAV
GUIDANCE FOR HIGHS TODAY THEN USED A BLEND THEREAFTER THROUGH SAT.

SHORT TERM...TODAY THROUGH SUNDAY NIGHT.

PREDAWN SURFACE MAP SHOWS STRONG 986 MB LOW PRESSURE OVER SOUTH
CENTRAL NEBRASKA WHILE 1017 MB HIGH PRESSURE OVER WV. TIGHTENING
PRESSURE GRADIENT OVER IL THIS MORNING WITH SOUTH WINDS KEEPING
MILDER TEMPS IN THE UPPER 40S AND LOWER 50S...EXCEPT MID 50S IN
WEST CENTRAL IL. IR SATELLITE LOOP SHOWS PASSING HIGH CIRRUS
CLOUDS WITH THICKER CLOUDS OVER NORTHERN IL AND OVER PARTS OF MO.

DECIDED TO GO WITH A WIND ADVISORY FROM 11 AM TO 7 PM TODAY NW OF
I-70 OVER CENTRAL IL WITH SOUTH WINDS INCREASING TO 25 TO 30 MPH
AND GUSTS UP TO 45 MPH BY AFTERNOON. BUFKIT MOMENTUM TRANSFERS
FROM BOTH NAM AND GFS MODELS SHOWS GUSTS THIS AFTERNOON OF 40 TO
45 KTS NW OF I-70 WITH STRONGEST WINDS FROM CHAMPAIGN-URBANA TO
TAYLORVILLE NW. EXPECTING PARTLY TO MOSTLY SUNNY SKIES TODAY AND
SHOULD MIX TO A DEEPER LAYER AND REACH HIGHER WINDS AT 925-850 MB
WHICH ARE 40-50 KTS. WARMER HIGHS OF 75 TO 80F TODAY WITH COOLEST
READINGS IN EAST CENTRAL IL.

UPPER LEVEL RIDGE SHIFTS EAST ACROSS IL TODAY AND INTO THE EASTERN
U.S. TONIGHT WHILE STRONG LOW PRESSURE OF 990 MB MOVES INTO
WESTERN IA BY DAWN FRI. SHOULD STAY DRY AND BREEZY TONIGHT WITH
MILDER LOWS IN THE UPPER 50S EAST AND LOWER 60S WEST.

STILL WINDY FRI THOUGH NOT QUITE AS WINDY AS TODAY AND THINKING
BELOW WIND ADVISORY CRITERIA DUE TO MORE CLOUD COVER. DRY CONDITIONS
LOOK TO CONTINUE FRI MORNING EXCEPT FOR SMALL CHANCES OF
CONVECTION NW OF THE IL RIVER. INCREASING CHANCES OF SHOWERS AND
THUNDERSTORMS FRI AFTERNOON ESPECIALLY WEST OF I-57. HAVE LIKELY
CHANCES OF CONVECTION FRI NIGHT...THOUGH NOT UNTIL OVERNIGHT IN
EASTERN IL WITH 70 POPS AS COLD FRONT MOVES INTO IL. SPC HAS
SLIGHT CHANCE OF SEVERE OVER IL FRI AFTERNOON AND EVENING. VERY
GOOD WIND SHEAR WHILE CAPES ARE SOMEWHAT LIMITED PEAKING BELOW
1000 J/KG.

COLD FRONT MOVES INTO SE IL SAT WHERE BEST CHANCE OF CONVECTION
WILL BE WITH SMALL CHANCES NW IL OVER THE IL RIVER VALLEY. HAVE
LIKELY TO CATEGORICAL POPS SAT NIGHT WITH HIGHEST POPS IN SE IL
WHERE HEAVY RAINS OF 1 TO 1.5 INCHES AND LOCALLY HIGHER AMOUNTS
COULD LEAD TO MORE RIVER FLOODING. THIS TUE TO LOW PRESSURE MOVING
NE ALONG FRONTAL BOUNDARY IN SE IL.

CONVECTION CHANCES GRADAULLY SHIFT SE SUNDAY/SUNDAY NIGHT WITH
FRONTAL BOUNDARY PUSHING INTO THE SE STATES FURTHER AWAY FROM IL.
SOMEWHAT COOLER AIR FILTERS INTO IL AS WELL.

LONG TERM...MONDAY THROUGH WEDNESDAY.

VERY LITTLE CHANGES MADE TO EXTENDED FORECAST AT THIS TIME.

HUETTL

&&

.AVIATION...
ISSUED 1149 PM CDT WED APR 28 2010

STRONG LOW-LEVEL JET CURRENTLY DEVELOPING ACROSS THE PLAINS WILL
SHIFT EASTWARD INTO WEST-CENTRAL ILLINOIS LATER TONIGHT...WITH 00Z
NAM-WRF SUGGESTING WINDS AT 925MB INCREASING TO BETWEEN 40 AND
45KT ALONG AND WEST OF I-55. HAVE THEREFORE INCLUDED LOW-LEVEL
WIND SHEAR AT ALL TERMINALS EXCEPT KCMI. AFTER SUNRISE...THESE
WINDS WILL MIX DOWN TO THE SURFACE PRODUCING GUSTS IN THE 30 TO
35KT RANGE. ONCE ATMOSPHERE DECOUPLES THURSDAY EVENING...LOW-LEVEL
WIND SHEAR WILL AGAIN DEVELOP DUE TO STRONG 50KT WINDS JUST OFF
THE SURFACE. SKIES WILL BE MOSTLY CLEAR THROUGH THE ENTIRE 06Z
TAF PERIOD...WITH ONLY HIGH/THIN CIRRUS CLOUDS FROM TIME TO TIME.

BARNES
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING
FOR ILZ027>031-036>038-040>057-061.

&&
Hazardous weather outlook, Apr 28, 3:14 PM CDT, 12 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
314 PM CDT WED APR 28 2010

ILZ036-040-041-047-049-050-291100-
CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT-
314 PM CDT WED APR 28 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

MINOR FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER AROUND
BEARDSTOWN AND DOWNSTREAM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

MINOR FLOODING AROUND BEARDSTOWN AND DOWNSTREAM WILL CONTINUE THE
NEXT COUPLE OF DAYS.

WINDY CONDITIONS ARE ANTICIPATED THURSDAY AND FRIDAY WITH A SOUTH WIND
GUSTING FROM 30 TO 35 MPH. PERIODIC THUNDERSTORMS ARE THEN
EXPECTED FROM FRIDAY THROUGH MONDAY. THE LATEST GUIDANCE SUGGESTS
THAT SOME OF THE STORMS FRIDAY EVENING COULD BECOME SEVERE. IN
ADDITION...HEAVY RAINFALL IS POSSIBLE DURING THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ027>031-037-291100-
KNOX-MARSHALL-PEORIA-STARK-TAZEWELL-WOODFORD-
314 PM CDT WED APR 28 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WINDY CONDITIONS ARE ANTICIPATED THURSDAY AND FRIDAY WITH SOUTH
WINDS GUSTING FROM 30 TO 40 MPH. PERIODIC THUNDERSTORMS ARE THEN
EXPECTED FROM FRIDAY THROUGH MONDAY. THE LATEST GUIDANCE SUGGESTS
THAT SOME OF THE STORMS FRIDAY EVENING COULD BECOME SEVERE. IN
ADDITION...HEAVY RAINFALL IS POSSIBLE DURING THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ038-042>044-048-051>053-291100-
CHRISTIAN-DE WITT-LOGAN-MACON-MCLEAN-MENARD-PIATT-SANGAMON-
314 PM CDT WED APR 28 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WINDY CONDITIONS ARE ANTICIPATED THURSDAY AND FRIDAY WITH A
SOUTH WIND GUSTING FROM 30 TO 35 MPH. PERIODIC THUNDERSTORMS ARE
THEN EXPECTED FROM LATE FRIDAY THROUGH MONDAY. THE LATEST GUIDANCE
SUGGESTS THAT SOME OF THE STORMS FRIDAY NIGHT COULD BECOME STRONG
OR SEVERE. IN ADDITION...HEAVY RAINFALL IS POSSIBLE DURING THE
PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ045-046-054>057-061>063-066>068-072-073-291100-
CHAMPAIGN-CLARK-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM-
JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY-VERMILION-
314 PM CDT WED APR 28 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WINDY CONDITIONS ARE ANTICIPATED THURSDAY AND FRIDAY WITH A
SOUTH WIND GUSTING FROM 30 TO 35 MPH. PERIODIC THUNDERSTORMS ARE
THEN EXPECTED FROM LATE FRIDAY THROUGH MONDAY. THE LATEST GUIDANCE
SUGGESTS THAT SOME OF THE STORMS FRIDAY NIGHT AND SATURDAY COULD
BE STRONG OR SEVERE. IN ADDITION...HEAVY RAINFALL IS POSSIBLE
DURING THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ071-291100-
CLAY-
314 PM CDT WED APR 28 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...TONIGHT

MINOR FLOODING ON THE LITTLE WABASH RIVER NEAR CLAY CITY WILL
CONTINUE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

MINOR FLOODING ON THE LITTLE WABASH RIVER NEAR CLAY CITY WILL
CONTINUE THROUGH AT LEAST FRIDAY EVENING.

WINDY CONDITIONS ARE ANTICIPATED THURSDAY AND FRIDAY WITH A
SOUTH WIND GUSTING FROM 30 TO 35 MPH. PERIODIC THUNDERSTORMS ARE
THEN EXPECTED FROM LATE FRIDAY THROUGH MONDAY. THE LATEST GUIDANCE
SUGGESTS THAT SOME OF THE STORMS FRIDAY NIGHT AND SATURDAY COULD
BE STRONG OR SEVERE. IN ADDITION...HEAVY RAINFALL IS POSSIBLE
DURING THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

MILLER

Nearby

Wind Advisories in Illinois, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.